Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
199 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes weakness and headache post epidural steroid injection?

since an Epidural steroid injection. 2 weeks ago I ve felt weak, dizzy at times and my BP was 105 over 65 This morning lower than usual for me since I have HBP. Also, immediately after injection I felt weak and a little dizzy. I forgot to mention headaches (not severe, but continuous since). I ve even had pain where there wasn t before! Thank you for you input.
Tue, 7 Jul 2015
Report Abuse
  User's Response
HI
Well come to HCM
I really appreciate your concern, such symptoms are very likely to happens in case of epidural injection and this need to be avoided as long as it is possible, hope this information helps, take care and have nice day.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had a spinal epidural steroid injection 1 week ago the pain in my lower back and legs is almost totally gone but I can t walk really more than 10...